# SDR 2007UALA00891

- Difficulty date: March 23, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 68,870 hours, 11,129 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL STRIP COVER AND END MISSING AT 14B ACROSS FROM B-C GALLEY.  -SUP 4-17-07-  REPLACED EEL STRIP END CAP LIGHTS.  EEL SYSTEM OP CHECKD NORMALLY PER MM 33-51-00.
